# SDR UPS97823294

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 575032225
- Condition: Cracked
- Location: Bs 1340-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 1340 TO 1350 STR 36 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-0, 53-1-0, 51-1-20D.
